Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Type 2 diabetes mellitus, had angioplasty. Taking januvia, glycomet GP1, having gastritis and back ache. Advice?

I am diebetic mellitus 2 from 2 years, taking half dose of glycomet GP1, I have undergone angioplastry 1 year back,my BS 120 F , !23 pp, Hb1ac 7.8. after doctors prescription I am taking Januvia 100 from 10 days , along with glycomet GP1 !/2 dose 15minutes before breakfast, also taking Pantocid DSR BD, I develop problem of gastritis & back ache since then. whether i should continue jenuvia . advice please
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Diabetologist 's  Response
DEAR SIR/MADAM

JANUVIA 100 MG TABLET CONTAINS SITAGLIPTIN 100 MG WHICH IS A DPP4 INHIBITOR. THE COMMON SIDE EFFECT FOR THIS DRUGS ARE.
PANCREATITIS - THE SYMPTOMS INCLUDE PAIN IN THE UPPER STOMACH SPREADING TO THE BACK WITH VOMITING AND NAUSEA WHICH MIMICS THE SYMPTOMS OF GASTRITIS AND BACK PAIN.

SO PLEASE DISCONTINUE THE JANUVIA AND REVIEW WITH YOU DOCTOR ONCE.
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor